Post # 1
I recently had to switch medications and I gained 4lb in one week alone. My fitting is about two weeks away so I’m in panic mode right now if I don’t balance out. I have been strict with my points on WW so it’s definitely not from overeating.
I’d rather avoid taking a bunch of diuretics if possible, but I am trying to limit my sodium intake. Does anyone have any other suggestions?
Post # 3
Maybe up your exercising a bit? Nothing too drastic but it could help. It also might just be a random fluctuation. It’s normal to have weight changes that could be multiple pounds up or down.
Post # 4
Drink lots of water (I know counter intertuitive)
Avoid salt!!!!! (read your labels- things you would never expect have lots of salt. Yogurt, cereal, bread, cheeses, dressings)
Avoid simple carbs. all breads, pastas, cereals. Stick to barley, brown rice, quinoa, amaranth.
And exercise and drink water. Yeah, I know I said that already, but its true and helps within days.
Post # 5
Medications for what? I had 2 pretty severe reactions to drugs that are no longer on the market, and gained about 10 lbs. in a week too. My hands and feet were so swollen I couldn’t remove my rings or get my shoes on. Once I discontinued, the swelling went away pretty quickly. Have you checked with the pharmacy to see if this is a common side effect?
Post # 6
@MissAsB I do work out three times a week but I guess I should up my workouts until I get regulated.
@lefeymw: I have been slacking on water though! I thought it would be counterproductive so I’ve been drinking about 4-6oz a day. I’ll increase the intake and see if it helps. I will try avoiding carbs though. Unfortunately our caterer’s tasting is scheduled the day before the fitting! I hope whatever I do in the next couple weeks won’t be unhinged by one huge meal.
@ItWasntMe: I’d rather not say, but this has happened to me before when I was on prednisone, only I progressively got worse. These side effects will balance out, but I’m not sure if it will be in a matter of weeks or a whole month. This is a pretty common side effect though, unfortunately. 🙁